# SDR MWEA020161

- Difficulty date: March 6, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP MEMBRANE STATION 579 THROUGH 598 IS CRACKED IN SEVERAL LOCATIONS AND IS PUNCTURED.  FABRICATED AND INSTALLED REPAIR DOUBLER.
